Stomach Upset? Vomiting? Now how do you take your pills?


ARe you bleeding on the birth control pill when you aren't supposed. Your gyno refers to this as "BTB" which is Break Through Bleeding meaning period type bleeding when you don't expect it in the menstrual cycle. What if you were perfectly stable on your pill when this BTB occured? A common complaint (not "common", most women do not have BTB, but not uncommon lets say) is for a woman to suddenly experience an episode of BTB now when she’s never experienced this before. And it’s something as a gyno I see women for on in my office a regular basis. Oral contraception blood levels vary highly. Missed pills aside, another problem could account for the breakthrough bleeding. And that is an episode of vomiting or diarrhea. And some people think that it is the most common problem of oral contraceptive failure! Well, if you have had vomiting, and think you have missed a pill: use back up for sure at least 7 days, once those 7 pills are back on schedule, you can resume to rely on your pills. If you are vomiting too much, put your pills in your vagina, the extensive network of blood vessels will allow for good absorption.

Comments

Popular posts from this blog

Passing Your Uterine Lining, Menstrual Period Norms

Mirena IUD and Your Sex Drive

Post-Endometrial Ablation Syndrome